# SDR SWAA2023030694770

- Difficulty date: January 24, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 500D LBL 23; LBL 17; LBL 14; LBL 10; LBL 9; LBL 1; RBL 1; RBL 7; RBL 14; RBL 18.<[01] SRM 53-30-08-1A-1 IS FOUND TO BE APPLICABLE. EVALUATED 10 SPOTS OF CORROSION FROM BS500D LBL23-RBL18 THE DEEPEST SPOT IS .5L X .5W Y.009. ORIGINAL THICKNESS IS 0.071; REMINING THICKNESS IS 0.062. PART IS (IN LIMITS). IAW SRM 53-30-08-1A-1 CAL TOOL ID: ATS2595 SER#F03295 EXP: 02/2023;[02] VERIFIED CORROSION REMOVAL AT ALL REWORK AREAS LESS LBL9 AND RBL14 PER SRM51-10-02. SEE STEP 1.;[03] COMPLETE STEP 1;[04] VERIFIED STEP1 1 LIMIT STATEMENT.;[05] RECEIVED NEW BULKHEAD SUPPORT ITEM: 143A9485-35 LOT: 1510867-1. PO#893922/1LOCATED AND DRILLED NEW BULKHEAD SUPPORT 500D LBL25 RBL23 WL 156 IAW SRM 51-40-05 DWG 143A9485 REV:B COUNTERSINK IAW SRM 51-40-08 APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01. APPLIED PRIMER IAW SOPM 20-41-02;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.;[07] VERIFIED CORRECTIVE ACTION ITEMS COMPLETED; CARD COMPLETE.
